# SDR CALA2013082990839

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 44,858 hours, 18,891 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FORWARD CARGO DOOR BY HANDLE.   REMOVED LOWER PANEL 825AR FROM FORWARD CARGO DOOR. PANEL PLACED ON PAC ORDER NR N5708. CDL IAW 52UR PARTS: 110-0461  D5237173500000 PANEL.
